# SDR AUS20020039

- Difficulty date: January 21, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- Engine: Rroyce RB211524G19
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 31701204
- Condition: Faulty
- Location: Aileron Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RT INBOARD AILERON POWER CONTROL UNIT (PCU) FAULTY.
